It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 21 - 40 of 57 for lexapro shaky. (0.002 seconds)


Anxiey Disorder?
Aug 3, 2007
... These are common side effects of SSRIs, like Lexapro; shaky hands, twitching, memory loss, inability to recall words. The problem I see is that you didn't take the med long enough. It takes weeks for SSRIs to 'kick in.' It doesn't have that immediacy like a benzodiazepine. SSRIs are a mood stabilizer and it takes time for it build up your serotonin levels. I would... (7 replies)
... My doctor wanted me to take 20mg also. I'm just taking 10 for now. I tried a 20mg, but the next day I was really shaky. I haven't had any headaches, but I do have jaw clenching really bad. (7 replies)
Shaky ??
Aug 22, 2005
... Hi, discuss the following with your doc: wellbutrin lexapro and paxil are anxiety meds they are called antidepressants but they often reduce anxiety, they take 2 to 6 weeks to work and the dose may need upping, occasionally 1 wont ever work at any dose for a person how long on the wellbutrin and what dose and is it helping at all :confused: did the paxil help before if... (1 replies)

... I ask because I need to discuss a game plan with my dr. soon and try to figure out if I should continue with Lexapro or try something else to calm the panic attacks. ... (30 replies)
... I am still dealing with Lexapro and I have been trying to figure out if the anxiety was worse before I got back on it than it is NOW. ... (13 replies)
... it to help me sleep... the Restoril is a benzo like Xanax and Klonopin and it helps with anxiety at night... I would lay down with my mind racing and I would get shaky and worry about things for no reason at all... I would also wake up and have panic attacks... so the Restoril helps at night. ... (7 replies)
... I have posted to boards before but I am exeriencing complete panic tonite. I thought I was having heart attack earlier. My heart was pounding , shaky and my mind just felt out of control. I took a quarter of .5 xanax to see if that helped it did some. ... (18 replies)
... Yesterday I go to the doctor and get prescribed Lexapro 10 mg. I took one in the evening around 6 p.m. by 10 I was climbing the walls. ... (5 replies)
... I have an appointment with a counselor tomorrow. Maybe we can discuss CBT. I would love to do this without medicine. My doctor has tried to give me Lexapro or Buspar but so far I have declined. ... (4 replies)
... That's specifically what my psychiatrist prescribed it for as I'm already on something for my depression. If you go to the lexapro website, you'll see that it's prescribed for anxiety disorders and depression and it's helped some family members who have anxiety disorders as well. ... (4 replies)
Suggestions?
Apr 24, 2006
... I started taking Lexapro on Friday and my anxiety got so much worse that I was in physical pain all weekend long. ... (5 replies)
... I can relate, I don't really have health issues either, I just get this awful chronic nervousness for no reason. If the seroquel is working who the hell cares if it is an anti-psychotic? Whatever works for you is what you should take. Who cares what other people think. I bet half the people you see every day are on some weird med for some weird problem and you would never... (12 replies)
... aking them in half and took 50 for about 2 weeks before moving up to 100. Another time, my dr. started me out on 150 and it was just way too much. I was really shaky and hyper. I could probably move up to 150 now and not have any problems. I don't know if it is helping my anxiety, though. I need a xanax almost everyday. ... (7 replies)
... mg of lexapro. took it one day, got sick from it. stopped taking it. i guess you can say im in denial about having a mental disease. then i started cutting my lexapro in half and has little to no side effects. today i actually started taking the full pill. ... (9 replies)
... i have been taking ativan for 4 months now trying to taper offer, what a living hell. i have also been on lexapro for 6 weeks. should the lexapro be helping the ativan withdrawal sympmtoms? ... (5 replies)
... I've really tried everything I can to avoid taking those types of drugs after the Lexapro did nothing, but I genuinely feel like it's my last option. ... (5 replies)
... se there ARE GOING to be side effects no matter what... it just depends on if you think you can live with them for two weeks or so. For me, I was started out on Lexapro and after three days was absolutely unable to take anymore. I felt very similar to what you described and I was told to just stick it out. ... (12 replies)
... I can only tell you how much I sympathize with you. I'm not even to 10mg yet, but on day 15 tonight. I am still having a severe time, especially at 5am every single morning, no matter what, wake up in anxiety and sick feeling. It goes away around noon, but it's horrible. If it was me, I wouldn't have gone from 10 to 20, I would have done incriments. Maybe 15mg for a week? ... (1 replies)
... d usually a little nauseaous. My neck cracks constantly. I am a smoker, but over the past 4 years have cut down dramatically, maybe 5 a day as the smoke makes me shaky and short of breath. I am otherwise healthy, 32 years old and in good shape. ... (3 replies)
... So I took some xanax and benedryl and waited for that stuff to take effect. After awhile it was better. But hours later the anxiety was bad again and was a bit shaky too. ... (6 replies)


Associated Tags: antidepressants, anxiety, buspar, experiences with buspar, geodon, lexapro, light headed, nausea, paxil, remeron, restoril, trazodone, wellbutrin, xanax, zoloft

Pages: 1 2 3

All times are GMT -7. The time now is 09:08 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!